# SDR CKSA96073

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Air
- Condition: Odor
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATING ALL 4 BLEEDS ON CLIMBOUT DETECTED AN ODOR.  EYES BURNED COULD TASTE OILY SUBSTANCE IN MOUTH.  PROBLEM REDUCED WITH NR 2 BLEED TURNED OFF.  PERFORMED ENGINE RUN AND OPS CHECK AND ALL ENGINE BLEEDS NOTICED ODOR ONLY WITH NR 2 BLEED ON, CLOSED NR 2 BLEED AND ENTERED ON DMI NR 96 IAW AIA MEL CHAPTER 36-1 CAT C PLACARDS INSTALLED.  RAN ALL ENGINES TO TAKEOFF POWER WITH BLEEDS ON, COULD NOT DUPLICATE ON GROUND AND OPS CHECKED NORMAL IAW 72-00.
